# SDR CA970722038

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 21700091
- Condition: Failed
- Location: Rt Air Cond
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN FILLED WITH SMOKE AFTER AUXILIARY POWER UNIT STARTED AND PACK TURNED ON. MAINTENANCE REPLACED RH AIR CONDITIONING AIR CYLING MACHINE AND COALESER BAG (P/N 180849-1).
